# SDR CVGA20240319001

- Difficulty date: March 14, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Beech 400A
- Aircraft serial: RK602
- Aircraft time: 8,309 hours, 6,260 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Switch
- Part number: 4034311
- Part serial: NA
- Condition: Defective
- Location: Pilot'S Yoke
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF HAD AN UN-COMMANDED ROLL TRIM TO THE LEFT AT FULL DEFLECTION. INITIALLY WE WERE UNABLE TO CORRECT THE TRIM TO NORMAL. EVENTUALLY WE WERE ABLE TO NEUTRALIZE THE ROLL TRIM. EMERGENCY DECLARED. R&R PILOT YOLK HAT SWITCH WITH NEW. OPS CHECK GOOD WITH NO FURTHER DEFECTS NOTED AT THIS TIME. WORK DONE IN REF TO AMM 22-13-00 AND WDM CH 27-01-01.
